# SDR USAA000433

- Difficulty date: March 22, 2000
- Submitted: July 19, 2000
- Operation: Air carrier
- Aircraft: N350US
- Make and model: Boeing 737301
- Aircraft serial: 23553
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Fuselage
- Part time: 36,793 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND CHANNEL 1 INCH BY 3 INCHES CORRODED, BETWEEN BS 727D AND 727E BL 0.  INSTALLED DOUBLER PER EA 66802.  (M)
